# SDR CA021031012

- Difficulty date: September 6, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Scwzer 269D
- Aircraft time: 4,376 hours
- Engine: Lyc HIO360D1A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 252434710
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN)  FUEL INJECTOR WOULD NOT CUT OFF. ENGINE WOULD CONTINUE RUNNING.  REPLACED FUEL CONTROL.
